Homology, Homotopy and Applications
Volume 16 (2014)
Mayer-Vietoris sequences in stable derivators
Pages: 265 – 294
We show that stable derivators, like stable model categories, admit Mayer-Vietoris sequences arising from cocartesian squares. Along the way we characterize homotopy exact squares and give a detection result for colimiting diagrams in derivators. As an application, we show that a derivator is stable if and only if its suspension functor is an equivalence.
derivator, homotopy exact square, Mayer-Vietoris sequence
2010 Mathematics Subject Classification
Published 2 June 2014